advertisement
Question
Posted by: dw | 2010/08/16

spotting

Hi Doc. I have been on minerva for about 5 years and have had no problems with it. This month, I am spotting a week before my period. I am worried why this is happening. I am 38 years old and been on the pill in total for about 15 years. Should I be concerned? Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As this is the first time it has happened, you could wait and see what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/08/19

As this is the first time it has happened, you could wait and see what happens next month.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement